# SDR DALA2025042303168

- Difficulty date: April 12, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 94,691 hours, 17,775 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE OUT OF SRM LIMITS.   FOLLOWING LOG #6984744, C/W REPAIR INSTRUCTIONS PER ER/A 625734-14 REV ORIGINAL SECTION 1.A. PERMANENT REPAIR IS REQUIRED IN ACCORDANCE WITH THIS ER/A PRIOR CLOSING THE LOG. REPETITIVE INSPECTION EVERY DAY. TERMINATING WITHIN 10 FC. ASSOCIATED ER/A 14-625734 ADDED FOR AC 1808.   C/W REPETITIVE VISUALINSPECTION CHECK PER ERA #: 625734-14 REV. ORIGINAL SECTION II REPETITIVE INSPECTION INSTRUCTIONS. NO FURTHER DAMAGED NOTED. OK TO CONT SVC ON MON.
